# SDR AALA202107211008

- Difficulty date: July 16, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N805NN
- Make and model: Boeing 737823
- Aircraft serial: 31075
- Aircraft time: 36,163 hours, 14,595 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410140
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK WAS FOUND AROUND SCREW HOLE OF INTERCOSTAL LOCATED AT STA 325, WATERLINE 0 AND BUTTLNE 32. INSTALLED NEW INTERCOSTAL WITH FAYING SURFACE SEALANT AND WET FASTENERS PER AMM 51-31-00 AND SRM 51-40-02.
